MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING
Catalog Number MDT24A20
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that she took it out of the box and it was not working (it was not holding air).The cells in the mattress aren¿t inflating and when they do they are not keeping the air.
 
Additional Manufacturer Narrative
The customer reported that the item was taken out of the box and it was not working, it was not holding air, and the cells in the mattress aren¿t inflating and when they do they are not keeping the air.The sample was received; the pump that came with the mattress was attached and the mattress did not fully inflate and the low pressure light on the pump did not turn off, then a known good pump was attached and again the mattress would not fully inflate and the low pressure light would not turn off.The reported issue was confirmed, and no holes in the mattress or issues with the connections were found.The cause was documented as cannot determine cause with received sample; a replacement was sent to the customer and the division trends the complaints quarterly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50902454
Report Number1417592-2026-51330
Device Sequence Number16128815
Product Code FNM
UDI-Device Identifier10080196549733
UDI-Public10080196549733
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24A20
Device Lot Number02623010214
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/03/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown